Tuesday, November 23, 2010

The symptoms. VDA

Well it started two weeks ago with a headache.....then it turned into a dagger in my throat, which apparently they call strep throat. I waited from Friday until Tuesday to go to the doctor. Took the antibiotics as I was told. Then I like to say I slept all day crying every time I had to swallow Nyquil to fall back to sleep on Wednesday. Are you supposed to take Nyquil during the day...well I did, got a sub, and Wednesday night when I still wasn't better I got a shot. Right in the butt. I felt better within four hours, first time I slept through the night without getting up to drink nyquil every four hours. I thought I was in paradise!!! I was! My throat went from bleeding and throbbing to scabbed...or so it felt.

I thought it was paradise. . . Then around Sunday I started seeing bumps on my face, I continually told Brad.. "Look at the bumps! Do you see them?" He said, " I can hardly tell, don't worry, you are beautiful." Typical answer.

Then they were spreading...these bumps. Brad kept saying I looked fine...
I said to him about on Tuesday, "I don't care how I look!!! I just want you to acknowledge that they exist!"

Viewer Discretion advised...due to Brittany half dressed and some disgustingness ahead. 
The bumps...those bumps...they own me now.

Brad just kept down playing it, in order to keep me confident.




Now I am more than confident with myself.



I currently am sporting the rash as if it is the new scarf, or the new boots.
 Can you guess what part of my body this is??
It doesn't really matter, since every body part looks like this.

The rash is just doing great residing from head to toe.

 I don't even know what smooth skin looks like anymore, or feels like. 
I have gone through 3 bottles of Cortizone, one pack of Benadryl and lots of Epsom salt baths.

And I have family pictures to look forward to after Thanksgiving, not only will I be bloated, but covered in a million small pox. Good thing we are wearing black and I am wearing a high necked white button up...

Now its off to Standrod for Thanksgiving...stay tuned for that wonderful disaster of food, children, and spreading of diseases.

(you know because people are sick...duh)

3 comments:

Karissa said...

That's no good! I wonder if it's an allergic reaction to the shot or antibiotics you took. I get a rash like that when I take amoxicillan. Good luck getting rid of it!

The Lucky One said...

Brit!! I have felt like I needed to call you all week and now I feel horrible!! I can't believe this! You should go back to the doctor to see what is going on! I hope you can enjoy your thanksgiving! Please let me know if need anything! love you!

Brittany Clark said...

Tiff,
Thanks so much!! Oh you are sweet, don't feel terrible! I survived, and my Thanksgiving has been awesome!

Karissa,
It is an allergic reaction, but Benedryl hasn't done a thing!